# SDR DL757081360

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 69,170 hours, 32,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32145
- Condition: Damaged
- Location: Bs 1720 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FUSELAGE SKIN PANEL AT STA 1720 SUFFERED SCRATCHES DUE TO THE AIRCRAFT SCRAPING THE GROUND ON TAKEOFF.  THE SKIN DAMAGE WAS REPAIRED PER ER/A 06-216844-14.  THE DAMAGE AND REPAIR OCCURRED DURING JANUARY 1989, BUT NO PREVIOUS MRR RECORD WAS FOUND.
